# SDR VJ9800346

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD CORRODED BEYOND LIMIT AT STA 160-200, RBL 44-54.  STOP DRILLED CRACK AND FABRICATED REPAIR IAW DC9 SRM 53-01, FIG 2.  HFEC CRACK CONTAINED AT STOP HOLE DC9 SPM NTM PART 06.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED REPAIR IAW DC9 SRM 51-30-2.
